Article citationsMore>>

C. W. Topp and F. C. Leone, “A Family of J-Shaped Distributions,” Journal of the American Statistical Association, Vol. 50, No. 269, 1955, pp. 209-219. doi:10.1080/01621459.1955.10501259

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.